# SDR AWXA200201230

- Difficulty date: December 19, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 46,766 hours, 33,228 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON TAKEOFF ROLL, EN ROUTE, V1 BOTH CONTROL DISPLAY UNITS WENT BLANK AND FLIGHT MGMT COMPUTER (FMC) FAIL MESSAGE APPEARED, THEN AT 2000 FT AGL THE CAPT HORIZONTAL SITUATION INDICATOR (HSI) LOST ALL INFORMATION. TURNED BACK, LANDED WITHOUT FURTHER EVENT.  MAINT TROUBLESHOT AND REPLACED FMC IAW BMM, FUNCTIONAL TEST WAS GOOD.   NR 1 INERTIAL REFERENCE UNIT INDICATED LOSS OF INFORMATION FROM FMC WHICH CAUSED LOSS OF HSI DATA. UPLOADED FMC WITH CURRENT DATA.   VENDOR BENCH TEST FOR FLIGHT MANAGEMENT COMPUTER SN 2696 FAILED INCOMING TEST DUE TO UNIT (TIMED OUT). REPAIR ACTION STATES (TESTED EXTENSIVELY WITH NO FAULT FOUND).
